# SDR SIMA992451

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS274061
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3553 - COCKPIT EMERGENCY ARM LIGHT SWITCH DOES NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT SWITCH. AIRCRAFT RETURNED TO SERVICE.  (M)
